# SDR SIMA20130620002

- Difficulty date: June 20, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 28,675 hours, 25,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 8273
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE F/O’S FLASHLIGHT WAS INOPERATIVE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE F/O’S FLASHLIGHT ASSY IAW AMM 33-50-16.  THE OPS TEST WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
